Hypersensitivity to chlorazepate dipotassium

@article{Aznar2005HypersensitivityTC,
  title={Hypersensitivity to chlorazepate dipotassium},
  author={R. Aznar and M. D. Calatayud and M. A. Martin and D. E. L{\'o}pez and A. Hern{\'a}ndez},
  journal={Allergy},
  year={2005},
  volume={60}
}
1. Fiset L, Milgrom P, Weinstein P, Getz T, Glassman P. Sychophysiological responses to dental injections. J Am Dent Assoc 1985;111:578–583. 2. Rood JP. Adverse reaction to dental local anaesthetic injection – Allergy is not the cause. Br Dent J 2000;189:380–384. 3. Curley RK, Macfarlane AW, King CM. Contact sensitivity to the amide anesthetics lidocaine, prilocaine, and mepivacaine. Case report and review of the literature. Arch Dermatol 1986;122:924–926. 4. Suhonen R, Kanerva L. Contact… Expand
4 Citations

References

SHOWING 1-10 OF 14 REFERENCES
Delayed hypersensitivity to tetrazepam
  • 16
Contact allergy and cross-reactions caused by prilocaine.
  • R. Suhonen, L. Kanerva
  • Chemistry, Medicine
  • American journal of contact dermatitis : official journal of the American Contact Dermatitis Society
  • 1997
  • 48
Hypersensitivity to diazepam
  • 11
Skin testing and incremental challenge in the evaluation of adverse reactions to local anesthetics.
  • M. Schatz
  • Medicine
  • The Journal of allergy and clinical immunology
  • 1984
  • 88
Etizolam‐induced superficial erythema annulare centrifugum
  • 15
Long‐term absence of sensitization to mepivacaine as assessed by a diagnostic protocol including patch testing
  • C. Astarita, D. Gargano, +8 authors G. Abbate
  • Medicine
  • Clinical and experimental allergy : journal of the British Society for Allergy and Clinical Immunology
  • 2001
  • 17
...
1
2
...